# SDR MASA2011031702160

- Difficulty date: March 14, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,880 hours, 14,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 EMERGENCY FLOOD LIGHT INOP.  MX REMOVED AND REPLACED NR 6 EMERGENCY FLOOD LIGHT, OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
